# SDR NSVA2009019

- Difficulty date: May 8, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N203CJ
- Make and model: Saab 340B
- Aircraft serial: 203
- Aircraft time: 37,499 hours, 44,523 cycles
- Engine: Ge CT79B
- Engine time: 30,344 hours, 31,437 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

RT ENGINE FAILED ON TAKEOFF ABOVE V1.
